Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 4, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Mar 26, 2007, 8:36 AM CDT for McCulloch County, Texas. It took effect at Mar 26, 2007, 8:42 AM CDT. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 26, 2007, 8:36 AM CDT (13:36 UTC)
- In effect from
- Mar 26, 2007, 8:42 AM CDT
- Expired
- Mar 26, 2007, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County McCulloch County, TX
The radar
The San Angelo radar (KSJT), 110 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 10:00 AM CDT | FLASH FLOOD | N Pear Valley, TX | TX DOT REPORTED FLOODING ALONG FM 504 FROM US HWY 283 TO FM 503. |
| Mar 26, 10:20 AM CDT | FLASH FLOOD | N Placid, TX | TX DOT REPORTED FLOODING ALONG FM 1028 FROM US HWY 377 TO FM 502 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 1.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -147 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSJT 261342 CCA FFWSJT TXC307-261630- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE SAN ANGELO TX 836 AM CDT MON MAR 26 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * FLASH FLOOD WARNING FOR... MCCULLOCH COUNTY IN WEST CENTRAL TEXAS * UNTIL 1130 AM CDT * AT 833 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCAL LAW ENFORCEMENT INDICATED FLOODING ALONG BRIDGE STREET WHERE CONSTRUCTION IS UNDERWAY IN BRADY. MANY LOW WATER CROSSINGS ARE FLOODED IN TOWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 3142 9958 3096 9958 3096 9912 3139 9913 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 7:15 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 26, 7:15 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 715 AM CDT MON MAR 26 2007 .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION THIS MORNING. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IMPACT THE TAF SITES THROUGH THE AFTERNOON HOURS. CEILINGS ARE EXPECTED TO REMAIN IN THE MVFR RANGE WITH INTERMITTENT DIPS INTO IFR WITH THUNDERSTORMS AS THEY MOVE ACROSS. CONDITIONS SHOULD SLOWLY IMPROVE FROM WEST TO EAST DURING THE AFTERNOON HOURS...AND THEN THROUGH THE OVERNIGHT WITH CEILINGS SLOWLY RISING ABOVE MVFR BY TOMORROW MORNING. HAVE NOT INSERTED FOG AT ANY OF THE SITES...BUT THERE MAY BE SOME TOMORROW MORNING FOR KSJT OR KSOA IF THEY ARE ABLE TO CLEAR OUT OVERNIGHT. WINDS WILL REMAIN SOUTH TO SOUTH/SOUTHEAST DURING THE NEXT 24 HOURS. 20 && .PREV DISCUSSION... /ISSUED 405 AM CDT MON MAR 26 2007/ SHORT TERM... BUSY MORNING AS LARGE MESOSCALE CONVECTIVE SYSTEM CONTINUES TO MOVE ACROSS THE FORECAST AREA. HEAVY RAINFALL CONTINUES TO BE THE MAIN THREAT WITH THESE STORMS. ALSO COULD SEE SOME STRONG WINDS WITH THE BOWING LINE SEGMENT IN FAR SOUTHERN COUNTIES. MAIN UPPER LOW RESPONSIBLE FOR THE STORMS IS STILL CHURNING OUT TO THE SOUTHWEST OF BIG BEND...HEADING SLOWLY EASTWARD. WILL KEEP HIGH PRECIP CHANCES AND FLASH FLOOD WATCH GOING TODAY AS UPPER LOW CONTINUES TO TRACK ACROSS THE AREA. EXPECT TO SEE THE MCS DECREASE IN INTENSITY LATER THIS MORNING AS IT MOVES OFF TO THE EAST...BUT MORE RAIN IS POSSIBLE LATER TODAY. FLASH FLOOD WATCH SET TO EXPIRE AT 6 PM...WILL KEEP IT GOING AND LET THE NEXT SHIFT EXTEND IF NECESSARY BASED ON RADAR TRENDS. PRECIP SHOULD END LATE TONIGHT AS UPPER LOW MOVES OFF INTO NORTHEAST TEXAS. LONG TERM... WARMER TEMPERATURES EXPECTED ON TUESDAY WITH PRECIP ENDED. MAY SEE SOME FOG AT NIGHT AFTER THE RAIN. NEXT UPPER TROUGH COMING RIGHT ON THE HEELS OF THIS ONE...MOVING INTO THE CENTRAL PLAINS STARTING LATE WEDNESDAY THROUGH THURSDAY... BRINGING A PACIFIC COLD FRONT ACROSS WEST CENTRAL TEXAS. HAVE BUMPED PRECIP CHANCES UP MAINLY ACROSS EASTERN COUNITES. DRY AT THIS POINT FOR THE WEEKEND...BUT COULD BE A BIT BREEZY. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 70 59 79 59 / 90 50 10 10 SAN ANGELO 68 55 82 59 / 90 40 10 10 JUNCTION 72 57 85 57 / 100 50 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR BROWN-COKE- COLEMAN-CONCHO-CROCKETT-IRION-KIMBLE-MASON-MCCULLOCH-MENARD- RUNNELS-SAN SABA-SCHLEICHER-STERLING-SUTTON-TOM GREEN. &&
Hazardous weather outlook, Mar 26, 5:34 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 534 AM CDT MON MAR 26 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 534 AM CDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ALONG AND SOUTH OF A BROWNWOOD TO CHRISTOVAL TO OZONA LINE. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS SOUTH OF INTERSTATE 20 THROUGH THIS AFTERNOON. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ACROSS WEST CENTRAL TEXAS TODAY...BRINGING THUNDERSTORMS TO MUCH OF WEST CENTRAL TEXAS. HEAVY RAINFALL WILL BE POSSIBLE...WITH ADDITIONAL AMOUNTS OF 1 TO 2 INCHES POSSIBLE TO THE SOUTH OF INTERSTATE 20. WITH THE GROUND ALREADY SATURATED...ADDITIONAL RAIN COULD LEAD TO FLOODING OF ROADS...CREEKS AND LOW WATER CROSSINGS. AS THE AIRMASS REMAINS UNSTABLE...A FEW THUNDERSTORMS COULD REACH SEVERE LIMITS...WITH DAMAGING WINDS AND HAIL POSSIBLE. THUNDERSTORMS WILL CONTINUE INTO TONIGHT...BUT SHOULD EXIT THE AREA BY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ANOTHER UPPER LEVEL STORM SYSTEM AND COLD FRONT WILL MOVE ACROSS WEST CENTRAL TEXAS ON WEDNESDAY AND THURSDAY...BRINGING ANOTHER POSSIBILITY OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Mar 26, 3:13 AM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 313 AM CDT MON MAR 26 2007 TXZ066-072-073-077-168-260915- RUNNELS TX-TOM GREEN TX-CONCHO TX-SCHLEICHER TX-MENARD TX- 313 AM CDT MON MAR 26 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT FOR RUNNELS...TOM GREEN...CONCHO...SCHLEICHER AND MENARD COUNTIES... AT 312 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4 MILES WEST OF VANCOURT TO 19 MILES SOUTH OF VANCOURT...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF SAN ANGELO TO 25 MILES NORTHWEST OF MENARD...MOVING NORTHEAST AT 35 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... VANCOURT BY 315 AM CDT VICK BY 320 AM CDT MENARD AND EOLA BY 325 AM CDT LIVE OAK BY 330 AM CDT EDEN BY 335 AM CDT PAINT ROCK BY 345 AM CDT VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 26, 3:57 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 357 AM CDT MON MAR 26 2007 TXZ078-261000- SUTTON TX- 357 AM CDT MON MAR 26 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT FOR SUTTON COUNTY... AT 356 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 25 MILES SOUTH OF SONORA...MOVING NORTHEAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-277 AND RANCH ROAD 189 BY 405 AM CDT SONORA BY 415 AM THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 BY 430 AM CDT VERY HEAVY RAINFALL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Mar 26, 5:08 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 508 AM CDT MON MAR 26 2007 TXZ168>170-261115- MENARD TX-MASON TX-KIMBLE TX- 508 AM CDT MON MAR 26 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT FOR MENARD... MASON AND KIMBLE COUNTIES... AT 506 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTHWEST OF ROOSEVELT...OR ABOUT 18 MILES WEST OF JUNCTION...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CLEO BY 525 AM CDT JUNCTION BY 535 AM CDT THE INTERSECTION OF RANCH ROAD 385 AND RANCH ROAD 1871 BY 550 AM CDT THE INTERSECTION OF US-377 AND RANCH ROAD 385 AND LONDON BY 600 AM CDT VERY HEAVY RAINFALL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS...ALONG WITH ADDITIONAL LOCAL FLOODING OF OTHER LOW LYING SPOTS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 1:17 AM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| Mar 26, 5:26 AM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| Mar 26, 8:36 AM CDT | Flash Flood Warning | SJT | McCulloch | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.